# SDR A6WA200540019

- Difficulty date: January 17, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 3,002 hours, 2,599 cycles
- Engine: Ge CF343B1
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 7536893
- Condition: Dirty
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SUSPECT LT PACK.  PERFORMED OPS CHECK OF BOTH LT AND RT PACKS.  RT OPS NORMAL, LT PACK EMITS ODOR DURING OPERATION.  REMOVED AND REPLACED COALESCER SOCK ON LT PACK.  OPS CHECK NORMAL. (K)
